# SDR BJNA2013002050001

- Difficulty date: January 29, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 59,421 hours, 33,299 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 6546430167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED A-18 CHECK, MECHANICS FOUND THE LT INBD FORE FLAP CONTAINING A LARGE HOLE WITH MISSING CORE HONEYCOMB STRUCTURE.  THE DAMAGE DID NOT PROTRUDE THROUGH THE OTHER SIDE OF THE SKIN.
